MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET SMALLBORE TBG W/SS DEHP FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET SMALLBORE TBG W/SS DEHP FREE; INTRAVASCULAR ADMINISTRATION SET
Model Number 10011253
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that ext set smallbore tbg w/ss dehp free was occluded.The following information was provided by the initial reporter: material #: 10011253 , batch/ lot #: 20056551.It was reported that fluids cannot be pushed through the extension sets.Verbatim: the new sets that have been deployed are having the same issue where you cannot push fluids through the extension set.I have had multiple complaints within the last week that this issue is still occurring.
 
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.It was reported that fluids cannot be pushed through the extension sets.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model: 10011253, lot number: 20056551 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 24may2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
It was reported that ext set smallbore tbg w/ss dehp free was occluded.The following information was provided by the initial reporter: material#: 10011253, batch / lot#: 20056551.It was reported that fluids cannot be pushed through the extension sets.The new sets that have been deployed are having the same issue where you cannot push fluids through the extension set.I have had multiple complaints within the last week that this issue is still occurring.

Brand Name
EXT SET SMALLBORE TBG W/SS DEHP FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10978714
Report Number9616066-2020-20546
Device Sequence Number3487273
Product Code FPA
UDI-Device Identifier50885403233607
UDI-Public50885403233607
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/23/2023
Device Model Number10011253
Device Catalogue Number10011253
Device Lot Number20056551
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1